Activella hormone

Common Questions and Answers about Activella hormone

activella

I had no problems for 10years while on <span style = 'background-color: #dae8f4'>activella</span>. Then had terrible bleeding so Gyn did all the ultrasounds, intermedial biopsy etc. Everything was negative, but he thought there might be a pulup in the lining of the uterus so he did DNC and also scraped everything. But bleeding has continued even though he has tried to increase my progesterone. He feels a hysterectomy is the only thing left. I am back on activella - the night sweats and hot flashes have stopped, but the bleeding has not.
Oh I am so glad that you answered!!! I am doing the saliva test to - after reading Dr. Northrups website that she prefers blood now I had my doc do blood but I had already bought the salvia so I may as well do that. It confirms why I am feeling so lousy - I had the same thoughts about self adjusting.
Dr. I am a 51 year old taking <span style = 'background-color: #dae8f4'>activella</span>, an HRT 0.5 mg dose. I currently take one pill every other day. I am seriously concerned whether or not I made the right decision in taking the HRT because of the recent controversy with side effects and wonder if I should consider bioidential instead. The first couple of weeks on the activella made me feel like a new woman. I hadn't been getting a good night's sleep until I started the activella.
Since my peri menapause (which has been occuring the last 2 years) I think I'm slowly gaining all the weight back (I had lost 40 lbs). Just recently (about 2 months ago) I was put on <span style = 'background-color: #dae8f4'>activella</span> to help my hormone situation because I was suffering real bad. I only recently been gaining weight back slowly since this past September (I was 127lbs for the last 2 1/2 years but have been slowly gaining it back). I've been working out pretty much all my life but more so since my thryoid disease.
I started since September going into the 130's and now am teatering on 138-142. I was put on a hormone replacement because I was suffering about 3 months ago (activella) which saved me. Since January I work out 3/4 times a week, practically a vegan with an occasional chicken or fish. Now it's 2 months into this and I again teater on 138-142. What is going on????? I'm doing everything right but not loosing that extra 10 lbs that I don't want.
I am 57 and have been in menopause for about 4 years and am on hormones (<span style = 'background-color: #dae8f4'>activella</span>. which is perfect for me. ) So i think. Some background.... From 12 when I first got my period to 33 I had perfect periods. No cramps. No excessive bleeding. Then one period my life changed. For the next 20 years I had life-altering cramps and hemorrage type bleeding. Anaprox alleviated the cramps and I lived on it. I had many D&C and was told I had fibroids and I should have an hysterectomy. I refused.
We'll see the neurologist again on 12/19/03 and the psychs on 12/23/03. Other current daily dosages are Celexa 40 mg, Exelon 6 mg, <span style = 'background-color: #dae8f4'>activella</span> (a kind of hormone replacement) 1/4 tablet. A full complete neuro psychiatric work up was done at Stanford Hospital and the MRI taken there shows significant diffuse atrophy. Questions: Should I care whether it's Alzheimer or Lewy Bodies or some other form of Frontal Lobe Dementia (another buzz word I've seen)?
47 yrs old..postmenopausal -confirmed with FSH blood test. Started hormone replacement for BAD hot flashes. Progesterone alone did nothing and estrogen added worked great. Went up on dose of estrogen and started bleeding after 14 months of no period. Had vag ultrasound that should thick uterine wall (1.4cm-4x normal per my MD) -Had biopsy that was negative. Started premarin to shed lining and I never bled after 10 days of medicine...
Bath oils are not recommended because thy can cause you to slip and fall. Also, have your doctor check you for low thyroid hormone which is a very treatable cause of dry skin. Machelle M.
has anyone who has been through RAI been told to avoid hormone-replacement therapy (HRT) (I take 1mg of activella which is estradiol/norethindrone) and/or Metformin (500mg) during the prep time?? thank you!
Hi. I am a 51 year old female who was just placed on <span style = 'background-color: #dae8f4'>activella</span>. I decided to go with HRT due to symptoms: increasing anxiety, depression and mood swings. I have been a clinical depressive, with anxiety, since the age of 9. I am currently taking Zoloft and Klonopin, which where just upped until I had my hormone work up ( a week ago) which showed that my FSH was 53. I am on day 5 and seem to be feeling better, but was concerned about risks.
5 million judgment against pharmaceutical giant Wyeth in a lawsuit filed by three Nevada women who claimed the company's hormone replacement drugs caused their breast cancer. It was the largest award to date against the Madison, New Jersey-based company, which faces about 5,300 similar lawsuits across the country in state and federal courts. "These are very large numbers for compensatory damages," said Howard Erichson, a law professor at Seton Hall University.
I'm on <span style = 'background-color: #dae8f4'>activella</span> which is a lowdose combination HRT pill (bio Estrogen but nonbio Progesterone)and feeling good on that. If you plan on starting HRT, consider starting on the lowest possible dose and see if that relieves your symptoms. When you change dose it can take a few months to even out and it is easier to work your way up than down in dose. There are pros and cons for HRT. Did you have your cancer tested for estrogen receptors? That can be a big factor in making a decision.
I am a 65 yr old female who recently weaned off of hormone therapy after taking it for 10 years. I was taking activella. I felt good while taking it, but last year had to have an endometrial biopsy, due to some spotting (it was negative), and then this year I had two benign cysts in my breast. Now, that I have been off HRT for 3 months, I am having a few menopause symptoms...hot flashes mostly.
I am having a total hyterectomy on July 12th and will be starting hormone replacement therapy and have been trying to research and see what to expect. I am 42 and pre surgery I am having trouble sleeping and tend to get night sweats. Any info you find out I would really appreciate if you would share it with me. Best of Luck!
The declining estrogen state induces hypophysiotropic neurons in the arcuate nucleas of the hypothalamus to release gonadotropin-releasing hormone (GnRH) in a pulsatile fashion, which in turn stimulates release of luteinizing hormone (LH). Extremely high pulses of LH occur during the period of declining estrogen production. The LH has vasodilatory effects, which leads to flushing.
It was not compatible with the <span style = 'background-color: #dae8f4'>activella</span> hormone replacement - in a womans world. It was an either or situation. Both have been illiminated from my diet even though suited the purpose at the time. It's interesting that you mention numbness with extremeties too. This has been an ongoing situation and this new physician I have has indicated concern for B deficiency too. Parnicia's anemia possibily.
I've been on 25 mg of atenolol for 7 or 8 years to help control PACs which I've had my entire life. Recently, due to the scare about hormone replacement therapy, I quit taking Premarin & Provera, and within only a week or two began suffering from many PACs througout the day and night. I had heard that if you cease taking the hormones all at once that menopausal symptoms might return. I was aware of the night sweats and mood swings, but figured I could handle that.
I certainly would not go on Bio-identical hormones until I had my hormone levels checked out (all hormone levels, not just the sex hormones). When cortisol levels are high, you can develop all sorts of skin problems normally associated with aging. Growth hormone will thicken the skin but at your age you should be producing enough of it. Are you getting enough sleep now? You should ask your MD if melatonin will help.
MedHelp Health Answers